Alert archive / Iowa / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 49, NWS Quad Cities, IA

April 16, 2024Scotland County, Missouri; Henry County, Jefferson County, Van Buren County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 16, 2024, 1:12 PM CDT for Scotland County, Missouri; Henry County, Jefferson County, Van Buren County, Iowa. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2024, 1:12 PM CDT (18:12 UTC)
Expired
Apr 16, 2024, 1:45 PM CDT
In force
33 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Henry County, IA, Jefferson County, IA, Van Buren County, IA, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 157 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 16, 12:06 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 6.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2024-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2024-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 392 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1439 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
392 m²/s²
0-3 km storm-relative helicity
424 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

611 
WUUS53 KDVN 161812
SVRDVN
IAC087-101-177-MOC199-161845-
/O.NEW.KDVN.SV.W.0049.240416T1812Z-240416T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
112 PM CDT Tue Apr 16 2024

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  West central Henry County in southeastern Iowa...
  Van Buren County in southeastern Iowa...
  Jefferson County in southeastern Iowa...
  North central Scotland County in northeastern Missouri...

* Until 145 PM CDT.

* At 111 PM CDT, a severe thunderstorm was located near Cantril, or
  10 miles north of Memphis, moving northeast at 80 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Fairfield, Mount Pleasant, Keosauqua, Birmingham, Milton,
  Libertyville, Stockport, Lockridge, Maharishi Vedic City, Cantril,
  Hillsboro, Rome, Westwood, Douds, Bentonsport/Vernon, Leando,
  Oakland Mills, Glasgow, Morris Park, and Mount Zion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Iowa...and northeastern Missouri.

&&

LAT...LON 4060 9218 4077 9218 4116 9204 4096 9156
      4052 9209 4060 9224
TIME...MOT...LOC 1811Z 210DEG 70KT 4061 9213 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gunkel
4 follow-up statements
887 
WWUS53 KDVN 161818
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
118 PM CDT Tue Apr 16 2024

MOC199-161827-
/O.CAN.KDVN.SV.W.0049.000000T0000Z-240416T1845Z/
Scotland MO-
118 PM CDT Tue Apr 16 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SCOTLAND COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Iowa...and northeastern Missouri.

&&

LAT...LON 4077 9218 4116 9204 4096 9156 4061 9199
      4060 9218
TIME...MOT...LOC 1817Z 210DEG 70KT 4072 9205 

$$

IAC087-101-177-161845-
/O.CON.KDVN.SV.W.0049.000000T0000Z-240416T1845Z/
Henry IA-Van Buren IA-Jefferson IA-
118 PM CDT Tue Apr 16 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR WEST CENTRAL HENRY...VAN BUREN AND JEFFERSON COUNTIES...

At 117 PM CDT, a severe thunderstorm was located over Lebanon, or
near Keosauqua, moving northeast at 80 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fairfield, Mount Pleasant, Keosauqua, Birmingham, Milton,
Libertyville, Stockport, Lockridge, Maharishi Vedic City, Cantril,
Hillsboro, Rome, Westwood, Douds, Bentonsport/Vernon, Leando, Oakland
Mills, Glasgow, Morris Park, and Mount Zion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Iowa...and northeastern Missouri.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4077 9218 4116 9204 4096 9156 4061 9199
      4060 9218
TIME...MOT...LOC 1817Z 210DEG 70KT 4072 9205 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Uttech
604 
WWUS53 KDVN 161826
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
126 PM CDT Tue Apr 16 2024

IAC087-101-177-161845-
/O.CON.KDVN.SV.W.0049.000000T0000Z-240416T1845Z/
Henry IA-Van Buren IA-Jefferson IA-
126 PM CDT Tue Apr 16 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR WEST CENTRAL HENRY...NORTHERN VAN BUREN AND JEFFERSON COUNTIES...

At 126 PM CDT, a severe thunderstorm was located over Birmingham, or
9 miles south of Fairfield, moving northeast at 80 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fairfield, Mount Pleasant, Keosauqua, Birmingham, Libertyville,
Stockport, Lockridge, Maharishi Vedic City, Hillsboro, Rome,
Westwood, Douds, Bentonsport/Vernon, Leando, Oakland Mills, Glasgow,
Morris Park, Mount Zion, Utica, and Jefferson County Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Iowa.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4116 9204 4096 9156 4068 9191 4082 9216
TIME...MOT...LOC 1826Z 210DEG 70KT 4087 9193 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gunkel
445 
WWUS53 KDVN 161834 RRA
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
134 PM CDT Tue Apr 16 2024

IAC087-101-177-161845-
/O.CON.KDVN.SV.W.0049.000000T0000Z-240416T1845Z/
Henry IA-Van Buren IA-Jefferson IA-
134 PM CDT Tue Apr 16 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR WEST CENTRAL HENRY...NORTHEASTERN VAN BUREN AND CENTRAL JEFFERSON
COUNTIES...

At 133 PM CDT, a severe thunderstorm was located over Beckwith, or 7
miles east of Fairfield, moving northeast at 80 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Fairfield, Mount Pleasant, Stockport, Lockridge, Maharishi Vedic
City, Hillsboro, Rome, Westwood, Oakland Mills, Fairfield Municipal
Airport, Oakland Mills Park, Perlee, Glasgow, Morris Park, Utica,
Jefferson County Fairgrounds, Jefferson County Park, Water Works
Park, Salina, and Round Prairie Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Iowa.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4116 9204 4096 9156 4077 9180 4105 9208
TIME...MOT...LOC 1833Z 210DEG 70KT 4100 9183 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ervin
174 
WWUS53 KDVN 161837
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
137 PM CDT Tue Apr 16 2024

IAC087-101-177-161847-
/O.EXP.KDVN.SV.W.0049.000000T0000Z-240416T1845Z/
Henry IA-Van Buren IA-Jefferson IA-
137 PM CDT Tue Apr 16 2024

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL HENRY...
NORTHEASTERN VAN BUREN AND CENTRAL JEFFERSON COUNTIES WILL EXPIRE AT
145 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail is still possible with this thunderstorm.

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Iowa.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.

&&

LAT...LON 4116 9204 4096 9156 4077 9180 4105 9208
TIME...MOT...LOC 1837Z 210DEG 70KT 4104 9180 

$$

DC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 1:09 PM CDT, 3 minutes earlier. Its key messages:

  • Strong to severe storms are expected today and tonight in several rounds. All hazards are possible.
  • Warm conditions today with cooler readings late week.
Area forecast discussion, Apr 16, 1:09 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
109 PM CDT Tue Apr 16 2024

...UPDATED FOR 18Z AVIATION...

.KEY MESSAGES...

- Strong to severe storms are expected today and tonight in
  several rounds. All hazards are possible.

- Warm conditions today with cooler readings late week.

&&

.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 1100 AM CDT Tue Apr 16 2024

...Meso Discussion on Severe Risk...

Latest surface analysis depicted a warm front stretching from
central Nebraska southeastward into northern Missouri and south
central Illinois, with a strong cold front across central Kansas and
Oklahoma. This was all associated with a 992 hPa surface low over
central Nebraska. Per mesoanalysis, a strong 50-60 kt LLJ was also
just ahead of this surface low, and was responsible for ongoing
storm development across western Iowa and northwest Missouri this
morning. These aforementioned features will be the driver of our
weather through Wednesday morning.

Regarding the latest forecast information, overall things remain on
track from the previous discussion. Latest short-term CAMs remain in
good agreement in bringing in the aforementioned storms across
southwest Iowa and northwest Missouri into our area beginning after
noon. Given extremely favorable parameters (1. Advecting dew points
in the 50s/60s; 2. Strong LLJ ~50-60 kts; 3. Robust lift throughout
the vertical of the atmosphere w/ the LLJ and jet exit aloft; 4.
subsequent vertical shear with the presence of the jets; 5.
Favorable mid-level lapse rates > 7 C/km supporting storm growth),
confidence is high that these storms will be severe as they traverse
the area.

Overall timing remains consistent from the previous AFD. The initial
band of storms more associated with the warm front will track NE
across the area between 1 PM and 5 PM. A secondary line of storms
associated with the initial (Pacific) cold front is expected to
develop in central IA in the late afternoon. This line of storms
will track across the area between 5 and 9 PM and may be stronger
than the first. So, it should be noted that there may be a brief
lull for any one location after the first wave and more, possibly
stronger, storms will move through in the commute time into mid
evening.

The SPC maintains much of the CWA in an Enhanced Risk (level 3 out
of 5) area; with a Slight Risk (level 2 out of 5) for the E and NE
parts of the CWA including Freeport, Sterling, and Princeton, IL.
All severe hazards including large hail and tornadoes (especially
with any long-lived supercells), and damaging winds will all be
possible. The long-lived supercell potential proxy of updraft
helicity swaths is most pronounced across eastern Iowa as the
northern portion of the warm sector impinges.

Heading into late tonight into Wednesday morning, will make note of
a potential for a renewed round of storms and thunderstorms mainly
east of the Mississippi River in our far northwest Illinois counties.
NAMnest remains the biggest advocate of the threat, which is likely
due to the parent NAM showing strong CVA associated with the passing
shortwave aloft in that area. Like the mid shift, will maintain this
event as low confidence. However, should storms develop, they could
bring a wind and low tornado threat.

...Winds...

Given an extremely tight pressure gradient in place across the area
with the strengthening surface low to the west, and the very strong
50-60 kt LLJ around the 925-850 hPa level, expecting southeast winds
sustained around 20 to 30 MPH. Gusts may approach 40 to 45 MPH as
times, especially in east central Iowa which will be in the tightest
portion of the pressure gradient. However, given the complex nature
of messaging today with the incoming severe potentially inducing
stronger winds, we've opted to follow the mid shift in holding on an
advisory.

...Rainfall...

Robust 1.25-1.75" PWAT feed will be in place across the area ahead
of the cold front, ensuring efficient rainfall processes with storms
as they traverse the area. Latest HREF probs are on the lower end
with regards to storms producing > 1.00"/hr rainfall (30-40%) likely
due to the faster movement of storms. Thankfully, latest soil
moisture profile analysis shows dry to near normal conditions are in
place. This, combined with the greenup we've been experiencing over
the last several days and lowering river levels will allow for a
lower risk of hydrophobic conditions and soils being able to more
easily absorb heavier rains, thus a lower flash flood risk. That
being said, more susceptible areas like urban areas and those with
poor drainage will see issues with ponding of water.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Issued at 420 AM CDT Tue Apr 16 2024

Another wave comes through on Thursday with mainly showers. This
is rather progressive with generally under a quarter inch of
rain. Colder temperatures will be seen the end of the week and
into the weekend with highs in the 50s and lows in the 30s.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1213 PM CDT Tue Apr 16 2024

A strong area of low pressure and attendant warm front/cold front
will bring an increased threat of showers and storms to all
terminals this afternoon and evening. Some of the storms could
be strong to severe with damaging winds, large hail and
tornadoes all possible. These are currently expected to impact
the terminals from 200 PM to 800 PM when MVFR or IFR
visibilities and ceilings will be seen, along with variable
gusts around 35 to 40 kts. After the storms move through, winds
will become southerly but will remain gusty with VFR conditions.

For Wednesday morning, winds will continue to veer to the west with
gusts around 20-25 kts at times. A passing upper level low will
bring MVFR ceilings across the area beginning around 17/12z.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...None.
IL...None.
MO...None.

&&

SHORT TERM...Speck
LONG TERM...14
AVIATION...Speck
Hazardous weather outlook, Apr 16, 4:48 AM CDT, 8 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
448 AM CDT Tue Apr 16 2024

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-171000-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
448 AM CDT Tue Apr 16 2024

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Strong to severe storms are expected today and tonight. The Storm
Prediction Center has an Enhance Risk for much of the area, with
a Slight Risk for the far east and northeast parts of the area.
Large hail, possibly over golf ball size, damaging winds, and
tornadoes are all possible.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Thunderstorms are possible in northwest Illinois Wednesday
afternoon, with lightning the main risk.

Thunderstorms are possible south of Interstate 80 on Thursday,
with lightning the main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon and evening.

GENERAL STORM MOTION OF THE DAY: North-northeast at 30 to 40 MPH.

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 11:47 AM CDTSevere Thunderstorm WarningDVNClark, Scotland43 min
Apr 16, 1:14 PM CDTSevere Thunderstorm WarningDVNClark46 min
Apr 16, 3:02 PM CDTSevere Thunderstorm WarningDVNScotland43 min
Apr 16, 3:39 PM CDTTornado WarningDVNClark, Scotland51 min
Apr 16, 4:14 PM CDTTornado WarningDVNClark, Scotland46 min
Apr 16, 4:54 PM CDTTornado WarningDVNClark51 min
Apr 16, 5:30 AM CDTSpecial Weather StatementDVNBuchanan15 min
Apr 16, 2:34 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware, Iowa, Johnson, Linn41 min
Apr 16, 2:48 PM CDTTornado WarningDVNBenton, Buchanan, Linn27 min
Apr 16, 2:58 PM CDTSevere Thunderstorm WarningDVNCedar, Johnson, Jones, Linn47 min
Apr 16, 3:13 PM CDTTornado WarningDVNBuchanan, Delaware32 min
Apr 16, 3:15 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNBuchanan, Delaware, Dubuque, Johnson, Jones, Linn45 min
Apr 16, 3:17 PM CDTSevere Thunderstorm WarningDVNKeokuk, Washington43 min
Apr 16, 3:20 PM CDTTornado WarningDVNCedar, Delaware, Dubuque, Jones, Linn25 min
Apr 16, 3:43 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Van Buren, Washington47 min
Apr 16, 3:47 PM CDTSevere Thunderstorm WarningDVNJefferson, Van Buren13 min
Apr 16, 3:47 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Keokuk, Linn, Washington43 min
Apr 16, 3:57 PM CDTSevere Thunderstorm WarningDVNWashington33 min
Apr 16, 4:13 PM CDTTornado WarningDVNHenry, Lee, Van Buren47 min
Apr 16, 4:17 PM CDTTornado WarningDVNCedar, Johnson, Linn28 min
Apr 16, 4:23 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Delaware, Dubuque, Jackson, Johnson and 5 more52 min
Apr 16, 4:25 PM CDTSevere Thunderstorm WarningDVNHenry, Johnson, Louisa, Muscatine, Washington50 min
Apr 16, 4:49 PM CDTSevere Thunderstorm WarningDVNDubuque, Jackson41 min
Apr 16, 4:51 PM CDTTornado Warning Tornado observedDVNDes Moines, Henry, Louisa39 min
Apr 16, 5:02 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque, Jackson, Jones43 min
Apr 16, 5:14 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Jackson, Jones, Muscatine, Scott21 min
Apr 16, 5:20 PM CDTTornado WarningDVNLouisa40 min
Apr 16, 5:40 PM CDTSevere Thunderstorm WarningDVNDes Moines, Louisa50 min
Apr 16, 5:46 PM CDTSevere Thunderstorm WarningDVNHenry, Lee29 min
Apr 16, 5:54 PM CDTSevere Thunderstorm WarningDVNMuscatine, Scott51 min
Apr 16, 5:59 PM CDTTornado WarningDVNScott31 min
Apr 16, 6:22 PM CDTSevere Thunderstorm WarningDVNClinton, Scott23 min
Apr 16, 6:42 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson, Scott48 min
Apr 16, 6:56 PM CDTSevere Thunderstorm WarningDVNDes Moines, Louisa64 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2024Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.